Ob-Gyn questions? Ask a gynecologist online.
It may be an infection of the urethra...urethritis, which will provide symptoms you describe and is common after intercourse. It may also be a UTI, although I see you mention it doesn't feel the same. The next question would be what is the bacteria causing it. For that you will have to see your doctor and have your urine tested and the appropriate antibiotics prescribed (if necessary). In the meantime, you can go to any pharmacy and get some AZO or pyridium which is an OTC medicine that numbs the lower urinary tract and should provide you with some relief until you can see your doctor. Those medicines will turn your urine orange and can also stain contacts orange, so don't wear contacts while taking it. You should also increase fluid intake, including cranberry juice. While you may feel better taking either of those two medicines, you still need to see your doctor for the urine test as they do not treat an infection - they just numb things up a bit. If you get no relief, there may be something completely different going on (ie. traumatic injury, herpes, etc).